(0)
0 Items £0.00

2 years post treatment - nausea and bloated

2 posts / 0 new
Last post
eliop
2 years post treatment - nausea and bloated

 

Hi all, 

 

I'm 2 years post-treatment - adenocarcinoma Stage 3c1 (micromets to lymph nodes)

 

So far so good - the long term symptoms are mostly fatigue and some anxiety, but no significant problems. 

 

Over the last few weeks, I have had a 'funny feeling' in my bladder - it doesn't feel retention incontinence, but my bladder does feel full and slightly uncomfortable. 

I have slight nausea, loss of appetite, and increased fatigue (tbh my fatigues is often a problem, but slightly more so atm)

 

I had my last scan in early December - NED. 

 

I am on HRT - oestrogel, testogel and progesterone. I started the progesterone recently and have experienced a few side effects -  I've read that nausea and stomach aches are fairly common. 

 

....as my scan was fairly recently, it seems reasonable not to worry about reccurence. However, these are new feelings, and I'm not very comfortable putting them to back of my mind - post-cancer I always feel a bit like I'm constantly looking over my shoulder. 

 

...I will mention this to my CSN when we next speak. 

 

In the meantime, can any of you guys recognise the above symptoms as just 'par fpr the course' post treatment?

 

 

THANK YOU

EmilyR

Hi, sorry to hear that you're going through a bad time at the moment.  It's possible that your bladder symptoms are due to either a urinary tract infection or late effects of radiotherapy assuming you had that as part of your treament?  I am having those same symptoms (along with others) at the moment and am also hoping that mine are due to nothing ominous.  In your case, I wouldn't think they are likely to do with recurrence given the results of your recent scan but checking it out with the professionals as you plan is the best way to go.  I have spoken to my gynae nurse about my symptoms and she also mentioned the possibility is a urinary tract infection.  I'm waiting on a phone call from my GP and I think he will probably prescribe antibiotics in case it is a UTI and ask me for a urine sample for testing if they don't work.  If it is a sensitive bladder/overactive bladder caused by radiotherapy, there are self help things you can do.  If you google it, you will find them but as I said the professionals will be able to give you the correct advice.  Hope you start feeling better soon.  x

More Information

Moving forward from a cancer diagnosis